# SDR DL73K992781

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD ANGLE OF THE R1 DOOR SILL WAS FOUND CORRODED.  A 1.5 X 1.0 CUTOUT WAS USED TO REMOVE THE DAMAGE.  THIS WAS FOUND AT MV AND REPAIRED PER ERA 333863-14.
